# SDR CA000720015

- Difficulty date: June 28, 2000
- Submitted: July 24, 2000
- Operation: General aviation
- Make and model: Piper PA-31T2
- Aircraft time: 10,705 hours
- Engine: Pwa PT6A135
- System (JASC): 3250 · Landing Gear Steering System
- Part: Bolt
- Part number: AN3H7A
- Condition: Sheared
- Location: Top Of Cyl
- Part time: 11,272 hours
- Component: Cylinder Assy, 4531400
- Stage of operation: LD
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) UPON LANDING THE AIRCRAFT, THE PILOTS NOTICED A PULLING TO THE LEFT.   AFTER A BRIEF INSPECTION, THE THREE UPPER AN3 BOLTS, WHICH HOLD THE STEERING ARM AND BRACKET TO THE NOSE GEAR CYLINDER, WERE FOUND TO BE SHEARED.
